Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 157467, 19 pages
http://dx.doi.org/10.1155/2012/157467
Research Article

Statistical Convergence of Sequences of Functions in Intuitionistic Fuzzy Normed Spaces

1Department of Mathematical Engineering, Yildiz Technical University, Davutpasa Campus, Esenler, 34210 Istanbul, Turkey
2Department of Mathematics, Istanbul Ticaret University, Uskudar, 34672 Istanbul, Turkey
3Department of Mathematics, Yildiz Technical University, Davutpasa Campus, Esenler, 34220 Istanbul, Turkey

Received 29 June 2012; Revised 16 September 2012; Accepted 27 October 2012

Academic Editor: Ljubisa Kocinac

Copyright © 2012 Vatan Karakaya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH
  2. L. C. Barros, R. C. Bassanezi, and P. A. Tonelli, “Fuzzy modelling in population dynamics,” Ecological Modelling, vol. 128, no. 1, pp. 27–33, 2000. View at Publisher · View at Google Scholar · View at Scopus
  3. A. L. Fradkov and R. J. Evans, “Control of chaos: methods and applications in engineering,” Annual Reviews in Control, vol. 29, no. 1, pp. 33–56, 2005. View at Publisher · View at Google Scholar · View at Scopus
  4. R. Giles, “A computer program for fuzzy reasoning,” Fuzzy Sets and Systems, vol. 4, no. 3, pp. 221–234, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. L. Hong and J.-Q. Sun, “Bifurcations of fuzzy nonlinear dynamical systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 11, no. 1, pp. 1–12, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Madore, “Fuzzy physics,” Annals of Physics, vol. 219, no. 1, pp. 187–198, 1992. View at Publisher · View at Google Scholar
  7. P. Das, “Fuzzy topology on fuzzy sets: product fuzzy topology and fuzzy topological groups,” Fuzzy Sets and Systems, vol. 100, no. 1–3, pp. 367–372, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. R. Saadati and J. H. Park, “On the intuitionistic fuzzy topological spaces,” Chaos, Solitons and Fractals, vol. 27, no. 2, pp. 331–344, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. K. T. Atanassov, “Intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 20, no. 1, pp. 87–96, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Mursaleen, S. A. Mohiuddine, and O. H. H. Edely, “On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 603–611, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. Mursaleen, V. Karakaya, and S. A. Mohiuddine, “Schauder basis, separability, and approximation property in intuitionistic fuzzy normed space,” Abstract and Applied Analysis, vol. 2010, Article ID 131868, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. Yılmaz, “Schauder bases and approximation property in fuzzy normed spaces,” Computers & Mathematics with Applications, vol. 59, no. 6, pp. 1957–1964, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. H. Park, “Intuitionistic fuzzy metric spaces,” Chaos, Solitons and Fractals, vol. 22, no. 5, pp. 1039–1046, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. T. K. Samanta and I. H. Jebril, “Finite dimensional intuitionistic fuzzy normed linear space,” International Journal of Open Problems in Computer Science and Mathematics, vol. 2, no. 4, pp. 574–591, 2009. View at Google Scholar · View at Zentralblatt MATH
  16. B. Dinda and T. K. Samanta, “Intuitionistic fuzzy continuity and uniform convergence,” International Journal of Open Problems in Computer Science and Mathematics, vol. 3, no. 1, pp. 8–26, 2010. View at Google Scholar · View at Zentralblatt MATH
  17. H. Fast, “Sur la convergence statistique,” vol. 2, pp. 241–244, 1951. View at Google Scholar · View at Zentralblatt MATH
  18. M. Balcerzak, K. Dems, and A. Komisarski, “Statistical convergence and ideal convergence for sequences of functions,” Journal of Mathematical Analysis and Applications, vol. 328, no. 1, pp. 715–729, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. A. Caserta, G. Di Maio, and L. D. R. Kočinac, “Statistical convergence in function spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 420419, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. A. Caserta and L. D. R. Kocinac, “On statistical exhaustiveness,” Applied Mathematics Letters, vol. 25, no. 10, pp. 1447–1451, 2012. View at Publisher · View at Google Scholar
  21. G. Di Maio and L. D. R. Kočinac, “Statistical convergence in topology,” Topology and its Applications, vol. 156, no. 1, pp. 28–45, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. O. Duman and C. Orhan, “μ-statistically convergent function sequences,” Czechoslovak Mathematical Journal, vol. 54, no. 2, pp. 413–422, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. S. Karakus, K. Demirci, and O. Duman, “Statistical convergence on intuitionistic fuzzy normed spaces,” Chaos, Solitons and Fractals, vol. 35, no. 4, pp. 763–769, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960. View at Google Scholar · View at Zentralblatt MATH
  25. H. Efe and C. Alaca, “Compact and bounded sets in intuitionistic fuzzy metric spaces,” Demonstratio Mathematica, vol. 40, no. 2, pp. 449–456, 2007. View at Google Scholar · View at Zentralblatt MATH
  26. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Google Scholar · View at Zentralblatt MATH